I been on depo about four years and Not

Patient : I been on depo about four years and. Not. Had a period since and at first I vommit gelling like I wanted to faint and I would throw up what I ate for bout three days and had diarrhea also experience extremely uncomfortable pain and bleeding. What should I do doctor
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have had earaches for several months. I went to a specialist who checked me out and said it was nothing serious. I ...

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: I am a 48 yr old Caucasian female, I have been diagnosed with Narcolepsy and Basilar Artery Migraine disorders. I hav...

Q: HRT. How can I start

Q: I have a small reddish spot on my breast and an area of dimpled skin.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews